American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] Nicholas Hanges and François Trèves. On the analyticity of solutions of first-order nonlinear PDE . Trans. Amer. Math. Soc. 331 (1992) 627-638. MR 1061776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Lucio Micheli. Propagation of singularities for nonstrictly hyperbolic semilinear systems in one space dimension . Trans. Amer. Math. Soc. 291 (1985) 451-485. MR 800248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] M. S. Baouendi and E. C. Zachmanoglou. Unique continuation theorems for solutions of partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 1045-1048. MR 0466890.
Abstract, references, and article information   
View Article: PDF

[34] Chung-Ling Yu. The existence for the solution of the elliptic Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 545-548. MR 0338553.
Abstract, references, and article information   
View Article: PDF

[35] Leslie Lamport. An extension of a theorem of Hamada on the Cauchy problem with singular data. Bull. Amer. Math. Soc. 79 (1973) 776-779. MR 0318637.
Abstract, references, and article information   
View Article: PDF

[36] R. P. Gilbert and D. Kukral. Function theoretic methods for higher order, elliptic equations in three independent variables. Bull. Amer. Math. Soc. 79 (1973) 96-99. MR 0310408.
Abstract, references, and article information   
View Article: PDF

[37] Karl Gustav Andersson. Propagation of analyticity for solutions of differential equations of principal type. Bull. Amer. Math. Soc. 78 (1972) 479-482. MR 0294840.
Abstract, references, and article information   
View Article: PDF

[38] David Colton. Bergman operators for elliptic equations in three independent variables. Bull. Amer. Math. Soc. 77 (1971) 752-756. MR 0280859.
Abstract, references, and article information   
View Article: PDF

[39] Bernard Osgood Koopman. On the singularities of linear partial differential equations . Trans. Amer. Math. Soc. 31 (1929) 687-693. MR 1501507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2